# SDR AALA202509129996

- Difficulty date: August 30, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 69,035 hours, 40,635 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MLG DOOR ACTUATOR FWD FITTING ON KEEL BEAM IS CRACKED. MAINTENANCE REPLACED MLG DOOR ACTUATOR FWD FITTING ON KEEL BEAM  IAW EA 367590.
